# SDR DALA2023072505967

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2877179) FORWARD CARGO COMPARTMENT LH SIDE BS 500C FRAME HAS A DENT BETWEEN STRINGERS 25L AND STRINGER 26L. REMOVED DENT DAMAGE AND ACCOMPLISHED REPAIR ON FORWARD CARGO COMPARTMENT LH SIDE BS 500C FRAME BETWEEN STRINGERS 25L AND STRINGER 26L IAW B737 SRM 53-30-07-2R REPAIR 1 ALTERNATIVE 1 AND B737 SRM 51-40-02-0G.
